Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had elevated LFT parameters previously. Stopped drinking, underwent treatment. Levels reduced. Advised to stop medicines. Opinion?

sir , i had under gone treatment for liver as MY GGT level was 350 plus but SGPT n SGOT test were slighter above normal and was told by DR that this is due to high intake of alchol sir now i totally stopped taking alchol and undergone treatment for more than one year but three month back a super specialist Dr stopped d medicines and advice me active lifen not to worry about GGT high level n adv not to take alchole. sir now my GGT report is142 SGOT is 69 n SGPt is73 pl advice me wat to do
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
if there is fall tendention then medicines arent necessary anymore and you should stop it and continue with healthy lifestyle. if there is aggravation after this, you start with medicines again,but it is always recommended to use drugs as less as possible.
Wish you good health. Regards
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor